MathSciNet Relay Station
MathSciNet bibliographic data
MR322892 57E15
Pak, Jingyal Actions of torus $T\sp{n}$ on $(n+1)$-manifolds $M\sp{n+1}$. Pacific J. Math. 44 (1973), 671–674.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement